# SDR RAIA201801260001

- Difficulty date: January 26, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 42,247 hours, 38,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PAX DOOR EXTERNAL HANDLE BROKEN. REPLACED THE HANDLE. OPS CHECKED GOOD.
